| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A healthcare professional reported with a description of intraocular lens (iol) lens stuck in company preloaded injector.The lens was not implanted.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a (device malfunction / incident).No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that lens was stuck in the injector during loading the lens and there was no patient contact.